# SDR PG9R117586

- Difficulty date: March 31, 2004
- Submitted: April 30, 2004
- Operation: Air carrier
- Aircraft: N135PH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3695
- Engine: Tmeca ARRIEL2B
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 150S61229
- Part serial: 9395
- Condition: Failed
- Location: Engine
- Part time: 704 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNIT FAILED TO START AIRCRAFT.   (RMA NR R047877)
